# SDR HEEA072633

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,650 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 74651
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT TRANSMIT. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT NOT RECEIVING OR TRANSMITTING.  FOUND V101 TUBE BAD.  REPLACED V101 TUBE.  REPAIRED.  ALSO FOUND SWITCH PANEL BAD.  REPLACED.  BENCH CHECK GOOD.
